On the local times of transient random walks

Endre Csáki, Antónia Földes, Pál Révész

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the properties of the local and occupation times of certain transient random walks. First, our recent results concerning simple symmetric random walk in higher dimension are surveyed, then we start to establish similar results for simple asymmetric random walk on the line.

Original languageEnglish
Pages (from-to)147-158
Number of pages12
JournalActa Applicandae Mathematicae
Volume96
Issue number1-3
DOIs
Publication statusPublished - May 1 2007

Keywords

  • Local time
  • Occupation time
  • Strong theorems
  • Transient random walk

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the local times of transient random walks'. Together they form a unique fingerprint.

  • Cite this